Jump to content

Photo

My Accutane Log

accutane

6 replies to this topic

#1 Dan12345

Dan12345

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 12-October 13

Posted 09 November 2013 - 03:20 PM

Made a blog post, but it's easier to track it here so will repost my first entry.

 

Month 2/Week 9/Day 63

 

Basically I first got acne about 4 years ago and it was quite bad, but not cystic. I started antibiotics to help and it got a bit better but took about 6 months to calm down a bit. A little while later I decided to try and clear it up some more as I just wasn't happy with the way my skin was looking. Took more antibiotics and went on Epiduo. It cleared me about 85% and boosted my confidence but it wasn't enough for me. I wanted to be fully clear. I started on Isotrexin (gel form of accutane?) and it helped a lot! I would say in the end I was about 95% clear.
 
I went to a festival just over 2 months back and didn't wash my face for a week. Got back and then a week later I broke out horrendously on ONE side of my face. I was fed up of having to constantly deal with acne and decided to start on accutane. My doctor started me off on 20mg a day (I weigh 70kg) just to see how I react.
 
It was fair to say that the aftermath of taking the tablets up to now has been horrendous. I've been breaking out non stop and I would say my acne is 3-4 times worse than it was when I started. I now have spots everywhere, in places i've never had them. I also have lots of cysts that just wont go away, and I have never ever had them before.
 
My progress has been very dismal. Everytime I think it looks a bit better, a day later it gets a lot worse. I just want to get to the point where it all starts to get better. It's really getting frustrating as I am taking time out of university as I am too embarrassed to go in public. Therefore im falling behind.
 

  • Day 1 to Day 30: 20mg
  • Day 30 to Day 50: 40mg
  • Day 50 to now: 60mg

 

Attached Thumbnails

  • IMG_0851.JPG
  • IMG_0852.JPG
  • IMG_0855.JPG


#2 Dan12345

Dan12345

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 12-October 13

Posted 15 November 2013 - 11:00 AM

Week 10/Day 71

 

  • No improvements at all, if I had to pick whether it was better or worse I would say worse. I really thought that this far in I would start to see improvements but I guess not. I seem to be getting big hard spots that just wont go and places where they've have gone before, but scarred, coming back again. I get some spots that just go with in 2-3 days which is great, but then I still have some which have been there for about 1-2 months and are just not changing. Not too sure if this is normal.

 

  • I've started getting the side effect of rashes on my arms. At first it didn't seem that bad but they are really starting to get painful now as I have it on my elbows (whenever I bend my arm). 

 

  • Perfectly clear on chest/back.

 

  • Places where my skin feels perfectly smooth still have really dark red marks which are easily noticeable.

 

Really really hoping I start to see improvements in the next week or two!



#3 Dan12345

Dan12345

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 12-October 13

Posted 19 November 2013 - 02:30 PM

Week 10/Day 75

 

  • Horrible outbreak past 2-3 days. Loads of spots in places I havn't had them before and also coming back in the exact same spots but this time as big hard cysts.
  • No new side effects except dryness.
  • Rashes on arms going down by just moisturizing.
  • Still have hard spots from like a month ago that just have not changed at all.
  • Still on 60mg. Not a good couple of days!


#4 Dan12345

Dan12345

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 12-October 13

Posted 28 November 2013 - 12:20 PM

Week 11/Day 84

 

  • Midpoint is today if I continue on the same dosage of 60mg per day.
  • No improvement.
  • Every day a new spot or two.
  • Every morning blood on a new pillow sheet. Not nice.
  • Really hoping for improvement soon as its starting to get really disheartening that I've taken the tablets for almost 3 months and its only gone and got about 3 times as worse.

 

Attached Thumbnails

  • IMG_0922.JPG
  • IMG_0924.JPG


#5 Dan12345

Dan12345

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 12-October 13

Posted 06 December 2013 - 03:22 PM

Day 92

 

  • Not much to say. Past the half way mark now.
  • One side is smoothing up, however it still looks no different and is very red.
  • Other side is a lot worse and painful. New big cyst or two.
  • Experimented with not putting moisturizer on before bed and felt a lot smoother in the morning. Might do more often.
  • Will do new pictures in about 2 weeks.


#6 Dan12345

Dan12345

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 12-October 13

Posted 27 December 2013 - 05:09 PM

Day 113 (I Think?)

 

  • Improvements finally!!
  • Have only 1 spot thats above the skin and its just a scabbing one that will probably fall off tomorrow.
  • I get a new spot about every 4-5 days but they are so tiny and usually go in a couple of days.
  • Suddenly getting little spots on the tongue. Might just be a coincidence. (Can't remember what they're called).
  • I have quite a few under the skin spots which you can only feel if you rub hard on the skin (if you get what I mean).
  • Lots and lots of red marks. Luckily they aren't indented scars as I have no picked or popped, except once.
  • Doctor advised they will heal about a month after finishing the course.
  • Thought that wearing cover up as a man would look awful but it really doesn't if you only have red marks and under the skin spots. You don't notice at all unless you are actually looking for it.
  • Going to try and get a holiday and get some sun but only a minor amount as I know what it does to your skin while on the tablets.
  • About a month and a half to go! :)

 

If you have any questions please ask.



#7 Dan12345

Dan12345

    New Member

  • Members
  • Posts & Likes
    Posts: 22
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 12-October 13

Posted 08 January 2014 - 12:19 PM

Day 125

 

  • Spots i had before just aren't doing anything. Staying exactly the same
  • Broken out badly on forehead. 
  • Red marks EVERYWHERE.
  • Tempted to stop tablets early so I can actually get rid of these red marks. It's making it look sooooooo much worse than it actually is.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users